Research ArticleOpen accessOn Hyper d-AlgebrasGerima Dejen Tefera, Ali MohammedJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 8 Jun 2024 · 7,518 accessesView PDFCite
Author
1 article in our journalsAli Mohammed
Department of Mathematics, College of Natural Science, Wollo University, Dessie, EthiopiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.